# SDR FDEA201904120783

- Difficulty date: April 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810296202
- Condition: Cracked
- Location: Frame 52a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND CRACK ON MDCC LHS OF GANTRY RH #5 AT FR52A REPAIRED THE CRACKED RH #5 GANTRY ON MDCC AT FR52A PER A300-600 SRM51-40-21 &   AIRBUS DWG:R53810583 ISSUE:D,   MAJOR REPAIR IAW   FEDEX GMM 6-2-100
